Michigan, 2026

Cold in Michigan, February 6 to 7, 2026

February 6 to 7, 2026 · NWS APX · 11 events in 11 counties and zones

Another arctic cold front passed through the region on the 6th, resulting in a chilly night as temperatures fell well below zero in spots... combined with winds initially as high as 25-30mph, slowly tapering off through the night into the morning of the 7th.

Where it happened

Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS APX wrote it up.

Another arctic cold front passed through the region on the 6th, resulting in a chilly night as temperatures fell well below zero in spots... combined with winds initially as high as 25-30mph, slowly tapering off through the night into the morning of the 7th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before the first event at Feb 6, 6:29 PM EST, 2 hours 31 minutes earlier. Its key messages:

  • Accumulating lake effect snow showers through Saturday morning, primarily across far northwest lower MI. Gusty winds through tonight will lead to blowing snow and further visibility reductions.
  • Very cold temperatures/wind chills tonight into Saturday.
  • Periodic snow chances continue late weekend into early next week.
Area forecast discussion, Feb 6, 6:29 PM EST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
629 PM EST Fri Feb 6 2026

.KEY MESSAGES...

- Accumulating lake effect snow showers through Saturday
  morning, primarily across far northwest lower MI. Gusty winds
  through tonight will lead to blowing snow and further
  visibility reductions.

- Very cold temperatures/wind chills tonight into Saturday.

- Periodic snow chances continue late weekend into early next
  week.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 149 PM EST Fri Feb 6 2026

Pattern Synopsis/Forecast: Amplified troughing situated across NOAM
early this afternoon. Closed upper-level low pressure situated near
James Bay with deep troughing anchored over the eastern half of the
continent. Ridging evident upstream across much of the western CONUS
into BC/Alberta. At the surface, ~994mb low pressure stacked beneath
upper low near James Bay with an Arctic cold front draped
southwestward -- in the process of clearing southeast of APX's
footprint in the next hour or two. Another shot of Arctic air and
strong winds filtering in behind this front through at least
Saturday morning before weak warm advection commences later Saturday
into Sunday.

Forecast Details: Several potential hazards/impacts to note over the
next 18-24 hours across parts of northern MI.

First and foremost continues to be well-advertised snow squall
potential -- at this point, primarily limited to the far
southeastern reaches of the forecast area as the aforementioned
frontal boundary continues to clear to the southeast. Latest hi-res
guidance blossoms this threat across southeast MI into OH/PA over
the next few to several hours -- if this materializes, it should be
pretty fun to watch from a meteorological perspective as snow shower
development may somewhat replicate a summertime thunderstorm/squall
line set up.

Increasingly strong northwest winds along and behind the frontal
boundary. Already seeing post frontal gusts 30-40mph across much of
northern MI early this afternoon. Strongest wind threat continues
through this evening before gradually subsiding to an extent
overnight (although still breezy). Bulk of the strongest wind gusts
should vary from 30-40 mph, but wouldn't at all be shocked to see a
few locally higher gusts in excess of 45-50 mph given efficient
momentum transfer in strong cold advection (925mb winds in excess of
40 kts). Myriad of concerns with these winds through tonight
-- isolated power outages certainly possible, but will also lead to
increasing potential for blowing snow in areas that have seen at
least a little snow today and across far northwest lower and parts
of the eastern U.P. into tonight as lake effect snow ramps up
(discussed more below). Combine these winds with rapidly tumbling
temperatures, and wind chills will quickly fall below zero over the
next few hours across all of northern MI before falling to colder
than -15 F later this evening/overnight -- save for areas near and
south of Grand Traverse Bay (closer to -10 F).

Lastly, north-northwest flow lake effect expected to ramp up late
afternoon/early evening, lasting through tonight into into Saturday.
Primary impacts expected near and especially west of a Traverse City
to Cadillac line with accumulation of 2-5" expected. Aforementioned
winds will result in blowing/drifting snow across these areas with
pockets of significant visibility reductions and hazardous travel
anticipated through tonight into Saturday morning. Snow shower
coverage/intensity likely to diminish through the day Saturday, but
at least some lighter snow showers expected to continue in these
areas. For the eastern U.P., worth monitoring western Mackinac
County for locally heavier snow showers extending from Lake
Superior. Forecast accum. generally 1-4" near/north/west of
Naubinway with winds potentially causing blowing/drifting issues
along US-2.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 149 PM EST Fri Feb 6 2026

Weak warm advection expected across the western Great Lakes for the
second half of the weekend into early next week. Favorable jet
dynamics and baroclinic zone overhead should aid in propelling a
series of shortwaves across the western/northern Great Lakes late in
the weekend into next week.

Another chilly night anticipated Saturday night with low
temperatures falling below zero across the eastern half to two
thirds of the forecast area -- primarily single digits above zero
for far northwest lower. Several waves pass nearby/overhead Sunday
through Tuesday with periods of mainly light snow possible, perhaps
some freezing drizzle at times given a lack of deep moisture. By
Tuesday, longer range temp trends support high temps back to near or
even several degrees above freezing across parts of the forecast
area.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 629 PM EST Fri Feb 6 2026

Lake effect snow and BLSN continues this evening, before winds
slowly subside later tonight. IFR at times tonight CIU/TVC, and
perhaps MBL/APN. Otherwise a mix of MVFR and VFR conditions
overnight and Saturday, with VFR becoming more common as the day
proceeds.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...Cold Weather Advisory until 9 AM EST Saturday for MIZ016>018-
     021>024-026>030-032>036-041-042-086>088-095>097-099.
     Winter Weather Advisory until 7 AM EST Saturday for MIZ020-025-
     026-031-032-095.
MARINE...None.

&&

SHORT TERM...MJG
LONG TERM...MJG
AVIATION...JZ
Hazardous weather outlook, Feb 6, 1:57 PM EST, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
157 PM EST Fri Feb 6 2026

MIZ016>018-020>036-041-042-086>088-095>099-071900-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
157 PM EST Fri Feb 6 2026

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

Sharply colder temperatures will move into northern Michigan this
afternoon through tonight with dangerously wind chills into
Saturday morning. Please see the latest Cold Weather Advisory for
more information.

Accumulating lake effect snow and blowing snow are expected
across far northwest lower Michigan this evening through tonight.
Pockets of significantly reduced visibility and hazardous travel
are expected. Please see the latest Winter Weather Advisory for
latest details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Ice jams may cause localized flooding on area rivers.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snowfall amounts to the
National Weather Service. Reports may be made one of three ways:

Online:    weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter: twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Feb 6, 4:24 PM EST, 4 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
424 PM EST Fri Feb 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     Non-Tstm Wnd Gst 1 WNW Pellston          45.57N 84.80W
02/06/2026  M54 MPH          Emmet              MI   ASOS

            ASOS station KPLN Pellston - Rgnl Airport Of
            Emmet County.

0354 PM     Non-Tstm Wnd Gst 1 SSE Alpena            45.06N 83.43W
02/06/2026  M50 MPH          Alpena             MI   Buoy

            Buoy station LPNM4 Alpena, MI.

0304 PM     Non-Tstm Wnd Gst 1 SW Frankfort          44.63N 86.25W
02/06/2026  M49 MPH          LMZ346             MI   Mesonet

            Mesonet station XFLT Frankfort Light.

1216 PM     Non-Tstm Wnd Gst 1 N Dafter              46.37N 84.43W
02/06/2026  M47 MPH          Chippewa           MI   Mesonet

            Mesonet station MC041 Dafter T26.

0304 PM     Non-Tstm Wnd Gst 2 ESE Brevort           46.01N 85.01W
02/06/2026  M47 MPH          Mackinac           MI   Mesonet

            Mesonet station MC004 Mi-01 Brevort.

0313 PM     Non-Tstm Wnd Gst 6 S Cathro              45.07N 83.57W
02/06/2026  M47 MPH          Alpena             MI   ASOS

            ASOS station KAPN Alpena - Phelps Collins
            Field.

0312 PM     Non-Tstm Wnd Gst 3 NNW Munuscong         46.28N 84.21W
02/06/2026  M47 MPH          LSZ322             MI   Buoy

            Buoy station WNEM4 West Neebish Island, MI.

0215 PM     Non-Tstm Wnd Gst 1 ESE Roscommon County  44.35N 84.67W
02/06/2026  M46 MPH          Roscommon          MI   ASOS

            ASOS station KHTL Houghton Lake - Roscommon
            County Airport.

0252 PM     Non-Tstm Wnd Gst 1 SSW Rogers City       45.40N 83.82W
02/06/2026  M46 MPH          Presque Isle       MI   AWOS

            AWOS station KPZQ Rogers City - Presque Isle
            County Arpt.

0200 PM     Non-Tstm Wnd Gst 17 E Point Aux Pins on  45.77N 84.14W
02/06/2026  M46 MPH          LHZ361             MI   Mesonet

            Mesonet station SRLM4 19 N Huron Beach.

1050 AM     Non-Tstm Wnd Gst 1 SE Greilickville      44.79N 85.63W
02/06/2026  M46 MPH          LMZ323             MI   Mesonet

            Mesonet station XELM Elmwood Township
            Marina.

0200 PM     Non-Tstm Wnd Gst 1 NNW Sault Ste. Marie  46.50N 84.37W
02/06/2026  M45 MPH          Chippewa           MI   Buoy

            Buoy station SWPM4 S.W. Pier, MI.

0232 PM     Non-Tstm Wnd Gst 4 SSE Rudyard           46.19N 84.56W
02/06/2026  M45 MPH          Chippewa           MI   Mesonet

            Mesonet station MC009 Mi-01 Rudyard.

0244 PM     Non-Tstm Wnd Gst 1 SSW Gaylord           45.02N 84.68W
02/06/2026  M45 MPH          Otsego             MI   ASOS

            ASOS station KGLR Gaylord - Otsego County
            Airport.

0300 PM     Non-Tstm Wnd Gst 1 SSE Kinross           46.25N 84.47W
02/06/2026  M45 MPH          Chippewa           MI   AWOS

            AWOS station KCIU Kinross - Chippewa County
            International Arpt.

0345 PM     Non-Tstm Wnd Gst 1 N Cedarville          46.00N 84.36W
02/06/2026  M45 MPH          Mackinac           MI   Mesonet

            Mesonet station MC072 M-134-W At Cedarville
            - La 16.9.

0329 PM     Non-Tstm Wnd Gst 1 NNE Leland            45.02N 85.76W
02/06/2026  M45 MPH          LMZ344             MI   Mesonet

            Mesonet station XLEL Leland Harbor.

1112 AM     Non-Tstm Wnd Gst 4 NNW Bay Mills         46.48N 84.63W
02/06/2026  M44 MPH          Chippewa           MI   Buoy

            Buoy station PTIM4 Point Iroquois, MI.

0307 PM     Non-Tstm Wnd Gst 6 WNW Presque Isle      45.33N 83.58W
02/06/2026  M44 MPH          Presque Isle       MI   Mesonet

            Mesonet station MC053 Presque Isle 32.

0330 PM     Non-Tstm Wnd Gst 3 E Sault Ste. Marie    46.49N 84.30W
02/06/2026  M44 MPH          Chippewa           MI   Buoy

            Buoy station LTRM4 Little Rapids, MI.

0342 PM     Non-Tstm Wnd Gst 1 S Sault Ste. Marie    46.47N 84.37W
02/06/2026  M44 MPH          Chippewa           MI   AWOS

            AWOS station KANJ Sault Ste Marie -
            Municipal Airport.

0300 PM     Non-Tstm Wnd Gst 4 ENE Leland            45.03N 85.69W
02/06/2026  M43 MPH          Leelanau           MI   Mesonet

            Mesonet station MIWLD Westleland.

0302 PM     Non-Tstm Wnd Gst 4 N Riggsville          45.64N 84.64W
02/06/2026  M43 MPH          Cheboygan          MI   Mesonet

            Mesonet station MC076 Ess 1 I-75 At Levering
            Rd.

0332 PM     Non-Tstm Wnd Gst 3 ESE Epoufette         46.04N 85.12W
02/06/2026  M43 MPH          Mackinac           MI   Mesonet

            Mesonet station MC059 Cut River Bridge.

0128 PM     Non-Tstm Wnd Gst 1 E Wolverine           45.27N 84.59W
02/06/2026  M42 MPH          Cheboygan          MI   Mesonet

            Mesonet station MC025 Mi-02 Wolverine.

0117 PM     Non-Tstm Wnd Gst 2 SE Traverse City      44.73N 85.57W
02/06/2026  M41 MPH          Grand Traverse     MI   ASOS

            ASOS station KTVC Traverse City - Cherry
            Capital Airport.

0203 PM     Non-Tstm Wnd Gst 2 S West Branch         44.25N 84.23W
02/06/2026  M41 MPH          Ogemaw             MI   Mesonet

            Mesonet station MC023 I75s-Mm211.7.

0210 PM     Non-Tstm Wnd Gst 2 WNW Cheboygan         45.65N 84.52W
02/06/2026  M41 MPH          Cheboygan          MI   AWOS

            AWOS station KSLH Cheboygan - Cheboygan
            County Arpt.

0402 PM     Non-Tstm Wnd Gst 3 SSE East Tawas        44.25N 83.46W
02/06/2026  M41 MPH          Iosco              MI   Mesonet

            Mesonet station XTAW Tawas Point.

0340 PM     Non-Tstm Wnd Gst 7 NNE Northport         45.21N 85.55W
02/06/2026  M41 MPH          LMZ344             MI   Mesonet

            Mesonet station GTLM4 6 NE Northport.

1203 PM     Non-Tstm Wnd Gst 4 W Bayshore            45.36N 85.18W
02/06/2026  M40 MPH          Charlevoix         MI   Mesonet

            Mesonet station MC019 Us31s-Mm005.7.

0248 PM     Non-Tstm Wnd Gst 11 ESE Goetzville       45.99N 83.90W
02/06/2026  M40 MPH          LSZ322             MI   Buoy

            Buoy station DTLM4 De Tour Village, MI.

0200 PM     Non-Tstm Wnd Gst 1 SE Alpena             45.06N 83.42W
02/06/2026  M40 MPH          LHZ348             MI   Mesonet

            Mesonet station APNM4 1 SE Alpena.

0209 PM     Non-Tstm Wnd Gst 7 S Goetzville          45.97N 84.09W
02/06/2026  M39 MPH          Chippewa           MI   Mesonet

            Mesonet station MC074 Detour.

0325 PM     Non-Tstm Wnd Gst 2 NNE Otsego Lake State 44.96N 84.67W
02/06/2026  M39 MPH          Otsego             MI   Mesonet

            Mesonet station MC199 Mi-02 Charles Brink.

0334 PM     Non-Tstm Wnd Gst 1 NNW Curran            44.73N 83.81W
02/06/2026  M39 MPH          Alcona             MI   Mesonet

            Mesonet station MC054 Mi-02 Curran.

&&
Local storm report, Feb 6, 7:04 PM EST, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
704 PM EST Fri Feb 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Non-Tstm Wnd Gst 7 NNE Northport         45.21N 85.55W
02/06/2026  M44 MPH          LMZ344             MI   Mesonet

            Mesonet station GTLM4 6 NE Northport.

&&

JZ
Local storm report, Feb 6, 7:06 PM EST, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
706 PM EST Fri Feb 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     Non-Tstm Wnd Gst 1 SSE Indian River      45.40N 84.61W
02/06/2026  M41 MPH          Cheboygan          MI   Mesonet

            Mesonet station DVI03746 Indian River.

&&

JZ
Local storm report, Feb 6, 7:07 PM EST, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
707 PM EST Fri Feb 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Non-Tstm Wnd Gst 1 S Mackinac Island     45.85N 84.63W
02/06/2026  M40 MPH          LHZ345             MI   AWOS

            AWOS station KMCD Mackinac Island.

&&

JZ
Local storm report, Feb 6, 7:08 PM EST, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
708 PM EST Fri Feb 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Non-Tstm Wnd Gst 2 WNW Metz              45.30N 83.85W
02/06/2026  M40 MPH          Presque Isle       MI   Mesonet

            Mesonet station MIHAW 2.1 NW Metz (MAWN).

&&

JZ
Local storm report, Feb 6, 7:09 PM EST, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
709 PM EST Fri Feb 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     Non-Tstm Wnd Gst 1 ESE Au Sable          44.41N 83.32W
02/06/2026  M40 MPH          LHZ349             MI   Mesonet

            Mesonet station XOSC Oscoda Light.

&&

JZ

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

11 cold/wind chill. Local standard time, as filed.

Cold/Wind Chill, Central Chippewa County

When
February 6, 9:00 PM EST to February 7, 11:00 AM EST
Where
Central Chippewa County forecast zone
Reported by
ASOS
Coordinates
46.328, -84.529 (the zone’s center; the record gives no point)

Apparent temperature at Sanderson Field in Sault Ste Marie, MI ASOS measured as low as -21F.

Cold/Wind Chill, Mackinac Island/Bois Blanc Island

When
February 6, 9:00 PM EST to February 7, 11:00 AM EST
Where
Mackinac Island/Bois Blanc Island forecast zone
Reported by
AWOS
Coordinates
45.872, -84.762 (the zone’s center; the record gives no point)

Apparent temperature at Mackinac Island Airport, KMCD, reported as low as -19F.

Cold/Wind Chill, Emmet

When
February 6, 9:00 PM EST to February 7, 11:00 AM EST
Where
Emmet forecast zone
Reported by
ASOS
Coordinates
45.588, -84.981 (the zone’s center; the record gives no point)

Pellston Regional Airport, KPLN, reported an apparent temperature of -20F.

Cold/Wind Chill, Cheboygan

When
February 6, 9:00 PM EST to February 7, 11:00 AM EST
Where
Cheboygan forecast zone
Reported by
RAWS
Coordinates
45.473, -84.492 (the zone’s center; the record gives no point)

Indian River RAWS site reported a minimum apparent temperature of -22F.

Cold/Wind Chill, Montmorency

When
February 6, 9:00 PM EST to February 7, 11:00 AM EST
Where
Montmorency forecast zone
Reported by
RAWS
Coordinates
45.028, -84.127 (the zone’s center; the record gives no point)

Atlanta, MI RAWS site reported an apparent temperature of -18F.

Cold/Wind Chill, Crawford

When
February 6, 9:00 PM EST to February 7, 11:00 AM EST
Where
Crawford forecast zone
Reported by
RAWS
Coordinates
44.684, -84.610 (the zone’s center; the record gives no point)

RAWS site near Grayling, MI reported an apparent temperature of -16F.

Cold/Wind Chill, Oscoda

When
February 6, 9:00 PM EST to February 7, 11:00 AM EST
Where
Oscoda forecast zone
Reported by
RAWS
Coordinates
44.682, -84.130 (the zone’s center; the record gives no point)

RAWS site near Mio reported an apparent temperature of -20F.

Cold/Wind Chill, Alcona

When
February 6, 9:00 PM EST to February 7, 11:00 AM EST
Where
Alcona forecast zone
Reported by
RAWS
Coordinates
44.712, -83.344 (the zone’s center; the record gives no point)

RAWS site near Barton City in central Alcona county reported an apparent temperature of -17F.

Cold/Wind Chill, Iosco

When
February 6, 9:00 PM EST to February 7, 11:00 AM EST
Where
Iosco forecast zone
Reported by
RAWS
Coordinates
44.301, -83.514 (the zone’s center; the record gives no point)

Silver Creek RAWS site in central Iosco county reported an apparent temperature of -16F.

Cold/Wind Chill, Arenac

When
February 6, 9:00 PM EST to February 7, 11:00 AM EST
Where
Arenac forecast zone
Reported by
RAWS
Coordinates
44.043, -83.747 (the zone’s center; the record gives no point)

RAWS site near Alger in western Arenac county reported an apparent temperature of -15F.

Cold/Wind Chill, Roscommon

When
February 6, 9:00 PM EST to February 7, 11:00 AM EST
Where
Roscommon forecast zone
Reported by
RAWS
Coordinates
44.336, -84.612 (the zone’s center; the record gives no point)

Roscommon RAWS site reported an apparent temperature of -23F.

What these are

Cold/Wind Chill
Cold or wind chill below warning criteria that caused deaths, injuries or damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2026Every state in 2026This day in weather historyWarnings in Michigan, February 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1321324, 1321325, 1321327, 1321328, 1321329, 1321330, 1321333, 1321334, 1321335, 1321336, 1321337.